# SDR HEEA072616

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- Aircraft time: 14,777 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Control Unit
- Part number: 071119208
- Part serial: R3890
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY BLANKS OUT WHEN CHANGING DIGITS. PERFORMED PRELIMINARY INSPECTION AND REPLACED DISPLAY LENS AND I203, I204, I205 AND I206 IC CHIPS.  NO HELP.  FOUND J303 FLEX CABLE BAD.  REPLACED J303 CABLE, I303 IC CHIP, I306 IC CHIP AND I202 IC CHIP.  NO HELP.
